In a previous paper we studied triple-point defective very ample linear systems on regular surfaces, and we showed that they can only exist if the surface is ruled. In the present paper we show that we can drop the regularity assumption, and we classify the triple-point defective very ample linear systems on ruled surfaces.
Chiantini, L., Markwig, T. (2008). Triple-point defective ruled surfaces. JOURNAL OF PURE AND APPLIED ALGEBRA, 212(6), 1337-1346 [10.1016/j.jpaa.2007.09.011].
Triple-point defective ruled surfaces
Chiantini L.;
2008-01-01
Abstract
In a previous paper we studied triple-point defective very ample linear systems on regular surfaces, and we showed that they can only exist if the surface is ruled. In the present paper we show that we can drop the regularity assumption, and we classify the triple-point defective very ample linear systems on ruled surfaces.File in questo prodotto:
File | Dimensione | Formato | |
---|---|---|---|
0TripleRuled.pdf
non disponibili
Tipologia:
Post-print
Licenza:
NON PUBBLICO - Accesso privato/ristretto
Dimensione
258.45 kB
Formato
Adobe PDF
|
258.45 kB | Adobe PDF | Visualizza/Apri Richiedi una copia |
I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.
Utilizza questo identificativo per citare o creare un link a questo documento:
https://hdl.handle.net/11365/8935
Attenzione
Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo